# SDR 01FDEA00847

- Difficulty date: September 19, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR MANF NR 2 FAIL ALERT NR 2 PACK OFF.  REMOVED AND REPLACED MFC & RTS PER MM 36-23-01-4.  CLOSED NR 2 COWLING & PLATFORM PER 71-00-00.
